# SDR CALA2019071501196

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33207
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0380 EXTERNAL FUSELAGE REPAIR HAS DENT AT APPROX. STA 612,ON STGR 17L,16-6 REF. ST. ENGINEERING N/R 0065099 INITIATE A DTA DIP/LP TO ACCOMPLISH INSPECTION REQUIREMENTS ON O R BEFORE THE A/C REACHES 67600 TOTAL A/C FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 60000 CYCLES BUT BEFORE 61600 CYCL ES FOR THE INSPECTION REQUIREMENTS. PLANNING TO CONTACT ENGINEERING AFTER 60600 CYCLES BUT BEFORE 61600 CYCLES FOR THE INSPECTION REQUIREMENTS. REACHING 67,600 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 60,600 CYCLES BUT BEFORE 61,600 CYCLES FOR THE INSPECTION REQUIREMENTS ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT TOMC-APPROVAL FROM SC1ELBYC COMMENT DAMAGED REPAIR REMOVED AND REPLACEMENT REPAIR INSTALLED. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHI
